# SDR DALA2015103106617

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD ACCESSORY DOOR JAMB BS Y=63 AT 7 O`CLOCK POSITION.  DAMAGE ON FWD DOOR JAMB WAS REPAIRED IAW SRM 53-01, FIGURE 2, SHEET 3.
